News

St. Thomas emergency crews reverse woman’s overdose with Narcan

St. Thomas emergency crews reverse woman’s overdose with Narcan
Canada
St. Thomas police and paramedics saved a young woman’s life by giving her a dose of Narcan after they say she overdosed on fentanyl.

Police responded to two 911 calls from an apartment on Avon Road around 6 p.m. on Thursday

They say dispatchers could hear laboured breathing and were eventually able to speak to a male on the other end of the line.

Police and paramedics found a 25-year-old woman at the scene who’d overdosed on fentanyl while using the drug with a male companion.

Crews gave the woman a dose of Narcan and they transported her to St. Thomas Elgin General Hospital for further care as a precaution.
Read more on globalnews.ca
News Topics :
RELATED STORIES :
World
WATCH ABOVE Heartbreaking footage shows a two year old girl trying to wake her mother up after she apparently overdosed in a Massachusetts store. The woman was revived and has since been...
World
WATCH ABOVE East Liverpool Police explain the dangers of fentanyl and how an officer ended up overdosing on the powerful drug by accident. Listen An Ohio police officer is...
World
A Narcan or naloxone kit that can reverse the effects of an opioid overdose when administered three to five minutes of the onset of symptoms. Published Friday, June 2, 2017 7 12AM...
Top Stories
Toronto police have issued a public safety alert after four deaths likely caused by fentanyl overdose in the past three days in downtown Toronto. Police said there have been four...
Canada
OSHAWA, Ont. – Police say a woman is alive after a officers administered an antidote to reverse a suspected fentanyl overdose. Durham regional police say they were called to assist...